MAUDE Adverse Event Report: ETHICON INC. SFX SPI PDS+ UNI VIO 27IN 3-0 S/A CT-2; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. SFX SPI PDS+ UNI VIO 27IN 3-0 S/A CT-2; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Model Number SXPP1B425
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 6/8/2023.H6: component code: g07002 - device not returned.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: please provide the source or name of person providing answers to follow-up questions: additional information was requested, the following was obtained: was there any adverse consequence associated with the patient? no adverse events to patient.Just longer time under anesthesia.Please provide the lot number: lot code: semeat.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Trade name - irgacare.Active ingredient(s): triclosan.Dosage form: suture/solid/parenteral.Strength: = 2360 g /m.Related reports: 2210968-2023-04182.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the suture broke twice.There were no patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.

Brand Name
SFX SPI PDS+ UNI VIO 27IN 3-0 S/A CT-2
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo PR
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17087910
Report Number2210968-2023-04183
Device Sequence Number14154573
Product Code NEW
UDI-Device Identifier10705031236189
UDI-Public10705031236189
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K150670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberSXPP1B425
Device Catalogue NumberSXPP1B425
Device Lot NumberSEMEAT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer06/19/2023
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown